Vol. 143, No. 1, 1990

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Fixed points for orientation preserving homeomorphisms of the plane which interchange two points

Morton Brown

Vol. 143 (1990), No. 1, 37–41
Abstract

Suppose h is an orientation preserving homeomorphism of the plane which interchanges two points p and q. If A is an arc from p to q, then h has a fixed point in one of the bounded complementary domains of A h(A).

Mathematical Subject Classification 2000
Primary: 54H25
Milestones
Received: 6 June 1988
Revised: 29 July 1988
Published: 1 May 1990
Authors
Morton Brown
University of Michigan
Ann Arbor MI 48109
United States